Alert archive / Tennessee / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 5, NWS Morristown, TN

February 25, 20177 counties in Tennessee

NWS Morristown, TN issued this severe thunderstorm warning at Feb 25, 2017, 3:25 AM EST for 7 counties in Tennessee. It was in force for 35 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 25, 2017, 3:25 AM EST (08:25 UTC)
Expired
Feb 25, 2017, 4:00 AM EST
In force
35 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Blount County, TN, Grainger County, TN, Hamblen County, TN, Jefferson County, TN, Knox County, TN, Sevier County, TN, Union County, TN

The radar

The Knoxville radar (KMRX), 4 km from the middle of the area, began a volume at 08:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 25, 3:34 AM ESTHAIL 1Strawberry Plains, TN
Feb 25, 3:47 AM ESTTSTM WND DMG2 Sw Alpha, TNSEVERAL TREES BLOWN DOWN AND STRUCTURAL DAMAGE TO A BARN.
Feb 25, 3:51 AM ESTTSTM WND DMGAlpha, TNTREES DOWN ACROSS WESTERN PORTIONS OF HAMBLEN COUNTY
Feb 25, 3:52 AM ESTTSTM WND GST 46Alpha, TNAT MOORE-MURRELL AIRPORT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 8.4 hours before the alert went out and 285 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2017-02-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 391 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2017-02-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 166 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
391 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
1931 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
166 m²/s²
0-3 km storm-relative helicity
181 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.5

Open this sounding in Storm Lab

The text

As transmitted.

496 
WUUS54 KMRX 250825
SVRMRX
TNC009-057-063-089-093-155-173-250900-
/O.NEW.KMRX.SV.W.0005.170225T0825Z-170225T0900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Morristown TN
325 AM EST SAT FEB 25 2017

The National Weather Service in Morristown has issued a

* Severe Thunderstorm Warning for...
  Eastern Knox County in eastern Tennessee...
  North central Blount County in eastern Tennessee...
  Jefferson County in eastern Tennessee...
  Grainger County in eastern Tennessee...
  Northwestern Sevier County in eastern Tennessee...
  Southeastern Union County in eastern Tennessee...
  Hamblen County in eastern Tennessee...

* Until 400 AM EST

* At 325 AM EST, severe thunderstorms were located along a line
  extending from 7 miles southwest of Plainview to 6 miles east of
  Knoxville to near Rockford, moving northeast at 65 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Knoxville, Morristown, Maryville, Sevierville, Alcoa, Jefferson
  City, Dandridge, Rutledge, Bean Station, White Pine, Plainview, New
  Market, Rockford, Baneberry, Eagleton Village, Strawberry Plains,
  Halls, Blaine, Luttrell and Buffalo Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3576 8394 3609 8396 3636 8355 3635 8353
      3636 8350 3638 8350 3637 8345 3640 8346
      3641 8344 3636 8327 3632 8328 3629 8326
      3629 8324 3614 8320 3615 8322 3613 8322
      3613 8324 3608 8323 3609 8324 3602 8326
TIME...MOT...LOC 0825Z 231DEG 56KT 3609 8387 3596 8383 3584 8389 

HAIL...1.00IN
WIND...60MPH
 
$$

AMP.23
2 follow-up statements
037 
WWUS54 KMRX 250837
SVSMRX

Severe Weather Statement
National Weather Service Morristown TN
337 AM EST SAT FEB 25 2017

TNC009-250846-
/O.CAN.KMRX.SV.W.0005.000000T0000Z-170225T0900Z/
Blount TN-
337 AM EST SAT FEB 25 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL BLOUNT COUNTY IS
CANCELLED...

The storms which prompted the warning have  moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3591 8370 3619 8381 3636 8355 3635 8353
      3636 8350 3638 8350 3637 8345 3640 8346
      3641 8344 3636 8327 3632 8328 3629 8326
      3629 8324 3614 8320 3615 8322 3613 8322
      3613 8324 3608 8323 3609 8324 3602 8326
TIME...MOT...LOC 0836Z 229DEG 56KT 3617 8371 3608 8369 3600 8370 

$$

TNC057-063-089-093-155-173-250900-
/O.CON.KMRX.SV.W.0005.000000T0000Z-170225T0900Z/
Knox TN-Jefferson TN-Grainger TN-Sevier TN-Union TN-Hamblen TN-
337 AM EST SAT FEB 25 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM EST
FOR NORTHEASTERN KNOX...JEFFERSON...GRAINGER...NORTHWESTERN SEVIER...
SOUTHEASTERN UNION AND HAMBLEN COUNTIES...

At 336 AM EST, severe thunderstorms were located along a line
extending from near Plainview to 7 miles west of New Market to 10
miles northwest of Sevierville, moving northeast at 65 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Morristown, Sevierville, Jefferson City, Dandridge, Rutledge, Bean
Station, White Pine, Plainview, New Market, Baneberry, Strawberry
Plains, Blaine, Luttrell, Thorn Hill, House Mountain S.p., Buffalo
Springs, Panther Creek S.p., Alpha, Piedmont and Joppa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People 
outside should move to a shelter, inside a strong building and away 
from windows.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3591 8370 3619 8381 3636 8355 3635 8353
      3636 8350 3638 8350 3637 8345 3640 8346
      3641 8344 3636 8327 3632 8328 3629 8326
      3629 8324 3614 8320 3615 8322 3613 8322
      3613 8324 3608 8323 3609 8324 3602 8326
TIME...MOT...LOC 0836Z 229DEG 56KT 3617 8371 3608 8369 3600 8370 

HAIL...1.00IN
WIND...60MPH
 
$$

AMP.23
369 
WWUS54 KMRX 250850
SVSMRX

Severe Weather Statement
National Weather Service Morristown TN
350 AM EST SAT FEB 25 2017

TNC093-155-173-250859-
/O.CAN.KMRX.SV.W.0005.000000T0000Z-170225T0900Z/
Knox TN-Sevier TN-Union TN-
350 AM EST SAT FEB 25 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN KNOX...
NORTHWESTERN SEVIER AND SOUTHEASTERN UNION COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3636 8327 3632 8328 3628 8324 3614 8320
      3615 8322 3613 8322 3613 8324 3608 8323
      3609 8324 3602 8326 3596 8352 3603 8363
      3627 8369 3636 8355 3636 8350 3638 8350
      3637 8345 3640 8346 3641 8344
TIME...MOT...LOC 0849Z 231DEG 56KT 3634 8345 3625 8343 3617 8344 

$$

TNC057-063-089-250900-
/O.CON.KMRX.SV.W.0005.000000T0000Z-170225T0900Z/
Jefferson TN-Grainger TN-Hamblen TN-
350 AM EST SAT FEB 25 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM EST
FOR JEFFERSON...GRAINGER AND HAMBLEN COUNTIES...

At 349 AM EST, severe thunderstorms were located along a line
extending from 9 miles west of Bean Station to near Rutledge to near
Jefferson City, moving northeast at 65 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Morristown, Jefferson City, Dandridge, Rutledge, Bean Station, White
Pine, New Market, Baneberry, Thorn Hill, Buffalo Springs, Panther
Creek S.p., Alpha, Piedmont, Joppa and Lowland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3636 8327 3632 8328 3628 8324 3614 8320
      3615 8322 3613 8322 3613 8324 3608 8323
      3609 8324 3602 8326 3596 8352 3603 8363
      3627 8369 3636 8355 3636 8350 3638 8350
      3637 8345 3640 8346 3641 8344
TIME...MOT...LOC 0849Z 231DEG 56KT 3634 8345 3625 8343 3617 8344 

HAIL...1.00IN
WIND...60MPH
 
$$

Moulton

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 25, 1:18 AM EST, 2 hours 7 minutes earlier.

Area forecast discussion, Feb 25, 1:18 AM EST, 2 hours 7 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Morristown TN
118 AM EST Sat Feb 25 2017

.Aviation...
A line of strong -TSRA will move across the region over the next
3-4 hours. These storms will produce gusty winds locally, heavy
rain, and reduced ceilings and visibilites in the MVFR to IFR
categories. By sunrise, drier air will filter into the region
from the west, breaking up clouds by the late morning and early and
a return to VFR levels. Winds will become gusty at times from the
WNW during the afternoon due to the strong pressure gradient,
before weakening after sunset.

&&

.PRELIMINARY POINT TEMPS/POPS...
Chattanooga Airport, TN             31  57  39  57 /   0   0  10  50
Knoxville McGhee Tyson Airport, TN  29  53  35  59 /   0   0   0  30
Oak Ridge, TN                       27  53  34  59 /   0   0  10  30
Tri Cities Airport, TN              26  49  31  58 /  10   0   0  20

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...None.
TN...Wind Advisory until 7 AM EST this morning for Blount Smoky
     Mountains-Cocke Smoky Mountains-Sevier Smoky Mountains.

VA...None.
&&

AMP
Hazardous weather outlook, Feb 24, 3:57 AM EST, 23 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Morristown TN
357 AM EST Fri Feb 24 2017

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-250900-
Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins-
Sullivan-Johnson-Morgan-Anderson-Union-Grainger-Hamblen-
Northwest Cocke-Cocke Smoky Mountains-Northwest Greene-
Southeast Greene-Washington TN-Unicoi-Northwest Carter-
Southeast Carter-Roane-Loudon-Knox-Jefferson-NW Blount-
Blount Smoky Mountains-North Sevier-Sevier Smoky Mountains-
Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe-
Southeast Monroe-Marion-Hamilton-Bradley-West Polk-East Polk-Lee-
Wise-Scott-Russell-Washington-
357 AM EST Fri Feb 24 2017 /257 AM CST Fri Feb 24 2017/

This Hazardous Weather Outlook is for portions of Southwest North
Carolina...East Tennessee and Southwest Virginia.

.DAY ONE...Today and Tonight

A line of severe storms will move into the region late this
evening into early Saturday morning. The main threat from these
storms will be damaging winds and hail up to the size of quarters.
Additionally, an isolated tornado cannot be ruled out. Timing is
still uncertain, but it presently appears the best window for
storms is from roughly 10 pm Friday to 4 am Saturday morning.
Locations north of I-40 and west of I-75 will be most at risk.

In addition, strong southerly winds ahead of the front tonight
will produce sustained winds of 20 to 30 mph, with gusts up to 45
mph along the high terrain of the Great Smoky Mountains. A Wind
Advisory is in effect from 7 pm tonight until 7 AM Saturday
morning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

In the wake of the cold frontal passage, strong gradient
northwesterly winds on Saturday will approach advisory level
criteria.

Strong to severe thunderstorms will be possible late Tuesday into
Wednesday morning as the next frontal system impacts the region.
A lot of uncertainty exists with the timing of this system, storm
environment, and associated impacts. Continue to monitor
additional forecasts for more information.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed Friday night into early
Saturday morning.

In the hours before

Local storm report, Feb 25, 2:55 AM EST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
255 AM EST SAT FEB 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 AM     HAIL             SWEETWATER              35.60N 84.47W
02/25/2017  E0.50 INCH       MONROE             TN   BROADCAST MEDIA

&&
Local storm report, Feb 25, 3:04 AM EST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
304 AM EST SAT FEB 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0254 AM     HAIL             LOUDON                  35.74N 84.36W
02/25/2017  E0.88 INCH       LOUDON             TN   BROADCAST MEDIA

&&
Local storm report, Feb 25, 3:10 AM EST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
310 AM EST SAT FEB 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 AM     HAIL             OAK RIDGE               35.96N 84.30W
02/25/2017  E0.25 INCH       ANDERSON           TN   BROADCAST MEDIA

&&
Special weather statement, Feb 25, 3:14 AM EST, 11 minutes before
Special Weather Statement
National Weather Service Morristown TN
314 AM EST SAT FEB 25 2017

NCZ060-TNZ071-072-085>087-100>102-250900-
Cherokee NC-Blount Smoky Mountains TN-West Polk TN-
Northwest Monroe TN-East Polk TN-NW Blount TN-Southeast Monroe TN-
Bradley TN-McMinn TN-
314 AM EST SAT FEB 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CHEROKEE...SOUTHEASTERN
BRADLEY...POLK...SOUTHEASTERN MCMINN...SOUTHWESTERN BLOUNT AND MONROE
COUNTIES UNTIL 400 AM EST...

At 314 AM EST, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles northeast of Madisonville to near
Etowah to 7 miles southwest of Benton. Movement was east at 40 mph.

Dime size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Madisonville, Benton, Ducktown, Etowah, Wildwood Lake, South
Cleveland, Englewood, Vonore, Tellico Plains, William L. Davenport
Refuge, Waterville, McGee Carson Peninsula, Big Frog Mountain,
Parksville, Copperhill, Bullet Creek, Flint Springs, Archville, Red
Clay S.p. and Mount Vernon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3499 8498 3502 8496 3502 8497 3562 8430
      3561 8419 3564 8414 3567 8381 3550 8389
      3541 8402 3537 8401 3535 8404 3531 8403
      3499 8429
TIME...MOT...LOC 0814Z 254DEG 33KT 3561 8419 3533 8444 3509 8472

AMP.23
Special weather statement, Feb 25, 3:15 AM EST, 10 minutes before
Special Weather Statement
National Weather Service Morristown TN
315 AM EST SAT FEB 25 2017

TNZ037>039-069>074-250900-
Blount Smoky Mountains TN-Jefferson TN-Hamblen TN-
Sevier Smoky Mountains TN-Union TN-Knox TN-Grainger TN-NW Blount TN-
North Sevier TN-
315 AM EST SAT FEB 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR KNOX...BLOUNT...JEFFERSON...
SOUTHWESTERN GRAINGER...SEVIER AND WEST CENTRAL HAMBLEN COUNTIES
UNTIL 400 AM EST...

At 315 AM EST, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles southwest of Plainview to near Rockford
to 8 miles southwest of Maryville. Movement was east at 45 mph.

Dime size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Knoxville, Morristown, Maryville, Sevierville, Alcoa, Jefferson City,
Gatlinburg, Dandridge, Pigeon Forge, Louisville, Plainview, New
Market, Rockford, Eagleton Village, Strawberry Plains, Halls, Blaine,
Luttrell, Friendsville and Townsend.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3562 8416 3565 8413 3567 8414 3589 8407
      3614 8402 3616 8397 3625 8333 3588 8338
      3561 8351
TIME...MOT...LOC 0815Z 269DEG 37KT 3611 8391 3589 8398 3566 8409

AMP.23
Local storm report, Feb 25, 3:23 AM EST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
323 AM EST SAT FEB 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 AM     TSTM WND GST     KNOXVILLE               35.97N 83.95W
02/25/2017  M53 MPH          KNOX               TN   ASOS

            TYS ASOS

&&

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 25, 12:15 AM ESTSpecial Weather StatementMRXBledsoe45 min
Feb 25, 12:16 AM ESTSpecial Weather StatementMRXScott29 min
Feb 25, 12:32 AM ESTSpecial Weather StatementMRXCampbell43 min
Feb 25, 12:34 AM ESTSpecial Weather StatementMRXMarion, Sequatchie41 min
Feb 25, 12:43 AM ESTSpecial Weather StatementMRXAnderson, Union47 min
Feb 25, 12:50 AM ESTSpecial Weather StatementMRXBledsoe25 min
Feb 25, 1:11 AM ESTSpecial Weather StatementMRXBledsoe, Rhea, Sequatchie49 min
Feb 25, 1:14 AM ESTSpecial Weather StatementMRXHamilton, Marion46 min
Feb 25, 1:31 AM ESTSevere Thunderstorm WarningMRXHamilton, Marion44 min
Feb 25, 1:35 AM ESTSpecial Weather StatementMRXAnderson, Morgan, Scott25 min
Feb 25, 1:53 AM ESTSpecial Weather StatementMRXMcMinn, Meigs, Roane37 min
Feb 25, 1:57 AM ESTSpecial Weather StatementMRXCampbell, Scott33 min
Feb 25, 2:27 AM ESTSpecial Weather StatementMRXBradley, McMinn, Meigs, Polk48 min
Feb 25, 2:29 AM ESTSpecial Weather StatementMRXAnderson, Loudon, Roane46 min
Feb 25, 2:58 AM ESTSevere Thunderstorm WarningMRXBlount, Knox, Loudon32 min
Feb 25, 3:14 AM ESTSpecial Weather StatementMRXMonroe, Polk46 min
Feb 25, 3:15 AM ESTSpecial Weather StatementMRXBlount, Jefferson, Knox, Sevier45 min
Feb 25, 3:57 AM ESTSpecial Weather StatementMRXBlount, Sevier33 min
Feb 25, 3:57 AM ESTSevere Thunderstorm WarningMRXGrainger, Greene, Hamblen, Hancock, Hawkins, Jefferson48 min
Feb 25, 4:34 AM ESTSpecial Weather StatementMRXSullivan26 min
Feb 25, 4:59 AM ESTSpecial Weather StatementMRXJohnson, Sullivan61 min
Feb 25, 5:32 AM ESTSpecial Weather StatementMRXCarter, Johnson, Sullivan, Unicoi58 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.